# SDR ASAA1047342

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 19,699 hours, 8,190 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645268
- Part serial: MA6318
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER LOWER SKIN HAS A CLUSTER OF DENTS WITHIN 2 INCHES T/E CRITICAL AREA.  BONDED DOUBLER AND FILLER.
